# SDR CA030807005

- Difficulty date: July 28, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Amd FALCON50MYST
- Aircraft time: 6,570 hours
- Engine: Garrtt TFE7313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: F50B765252
- Condition: Leaking
- Location: Hyd Return Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL LEAK WAS FOUND AFTER GROUND RUNNING AIRCRAFT HYDRAULIC SYSTEM. LEAK WAS SEEN DRIPPING ON RT INBOARD TIRE. LEAKAGE WAS MINIMAL. UPON INVESTIGATION A TINY PIN HOLE WAS DISCOVERED AT A FAIR LEAD JUNCTION 16 INCHES OUTBOARD OF INBOARD FITTING - WS78 (RT WING) ON AILERON RETURN LINE NR 2 SYSTEM, PN F50B765252. PIN HOLE IS VERY SMALL AND MAY POSSIBLY CAUSED BY CORROSION.
